RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2013, Volume 20, Number 1, Pages 30–51 (Mi mais285)  

This article is cited in 3 scientific papers (total in 3 papers)

Dimensional Characteristics of Diffusion Chaos

S. D. Glyzin

P. G. Demidov Yaroslavl State University, Yaroslavl, Russia

Abstract: The phenomenon of multimode diffusion chaos is considered. For a number of examples it is shown that the Lyapunov dimension of the attractor of a distributed dynamical system increases as the diffusion coefficient tends to 0.

Keywords: diffusion chaos, attractor, Lyapunov dimension, Ginzburg–Landau equation, bifurcation, Landau–Sell scenario.

Full text: PDF file (1010 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
Received: 20.12.2012

Citation: S. D. Glyzin, “Dimensional Characteristics of Diffusion Chaos”, Model. Anal. Inform. Sist., 20:1 (2013), 30–51

Citation in format AMSBIB
\Bibitem{Gly13}
\by S.~D.~Glyzin
\paper Dimensional Characteristics of Diffusion Chaos
\jour Model. Anal. Inform. Sist.
\yr 2013
\vol 20
\issue 1
\pages 30--51
\mathnet{http://mi.mathnet.ru/mais285}


Linking options:
  • http://mi.mathnet.ru/eng/mais285
  • http://mi.mathnet.ru/eng/mais/v20/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Glyzin, P. L. Shokin, “Diffuzionnyi khaos v zadache «reaktsiya–diffuziya» c ganteleobraznoi oblastyu opredeleniya prostranstvennoi peremennoi”, Model. i analiz inform. sistem, 20:3 (2013), 43–57  mathnet
    2. S. A. Kaschenko, V. E. Frolov, “Asimptotika ustanovivshikhsya rezhimov konechno-raznostnykh approksimatsii logisticheskogo uravneniya s zapazdyvaniem i s maloi diffuziei”, Model. i analiz inform. sistem, 21:1 (2014), 94–114  mathnet
    3. E. A. Marushkina, “Ustoichivye tsikly i tory sistemy iz trekh i chetyrekh diffuzionno svyazannykh ostsillyatorov”, Model. i analiz inform. sistem, 23:6 (2016), 850–859  mathnet  crossref  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:231
    Full text:56
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018